# SDR RRXA003316

- Difficulty date: August 8, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N8076U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45941
- Aircraft time: 80,621 hours, 33,197 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE FLOORBEAM AROUND HUCKBOLTS AT STA 920 AND -21-X61 THROUGH -X67, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  RECEIVED PART AND INSTALLED IAW DC-8 SRM 53-2-0 AND PD-08-53-059.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
